# SDR 98ZZZX3178

- Difficulty date: August 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Flexjet, LLC, repair station DJFR206D
- Propeller: Mcauly 3AF32C93
- System (JASC): 6111 · Propeller Blade Section
- Part: Actuating Pin
- Part number: B4459
- Condition: Failed
- Location: Nr 2 Blade
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 BLADE FOUND ROTATING LOOSE IN HUB.  DISASSEMBLED AND INSPECTED.  FOUND BLADE ACTUATING PIN BROKEN OFF IN FERRULE. SUSPECT DURING O/H SB 99 NOT FULLY C/W.  THREADS NOT CUT IN FERRULE TO BOTOM OF PIN HOLE.
